Distribution in TLM models for diffusion (Part II: multi-dimensional treatment)

Chardaire, P. and de Cogan, D. (2003) Distribution in TLM models for diffusion (Part II: multi-dimensional treatment). International Journal of Numerical Modelling: Electronic Networks, Devices and Fields, 16 (6). pp. 509-534. ISSN 0894-3370

Full text not available from this repository. (Request a copy)

Abstract

The signals obtained at each time step of a transmission line matrix (TLM) simulation of Gaussian diffusion are analysed for two- and three-dimensional cases. A combinatorial formula is derived to provide the signal magnitude at any spatial position and any time step after a single-shot excitation in the two-dimensional link-line model. Formulae for the expectation and variance of the axial positions of a particle are determined for two- and three-dimensional link-line and link-resistor models. A generalization of these formulae is proposed for higher dimensions, and an entirely numerical proving scheme is devised. Finally, we briefly compare the resulting variances and that of the underlying diffusion process

Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 13 Jun 2011 11:29
Last Modified: 21 Apr 2020 20:29
URI: https://ueaeprints.uea.ac.uk/id/eprint/23398
DOI: 10.1002/jnm.516

Actions (login required)

View Item View Item